RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2004, Volume 16, Issue 1, Pages 21–51 (Mi dm141)  

This article is cited in 7 scientific papers (total in 7 papers)

Solving systems of polynomial equations over Galois–Eisenstein rings with the use of the canonical generating systems of polynomial ideals

D. A. Mikhailov, A. A. Nechaev


Abstract: A Galois–Eisenstein ring or a GE-ring is a finite commutative chain ring. We consider two methods of enumeration of all solutions of some system of polynomial equations over a GE-ring $R$. The first method is the general method of coordinate-wise linearisation. This method reduces to solving the initial polynomial system over the quotient field $\bar R=R/\operatorname{Rad}R$ and then to solving a series of linear equations systems over the same field. For an arbitrary ideal of the ring $R[x_1,\ldots,x_k]$ a standard base called the canonical generating system (CGS) is constructed. The second method consists of finding a CGS of the ideal generated by the polynomials forming the left-hand side of the initial system of equations and solving instead of the initial system the system with polynomials of the CGS in the left-hand side. For systems of such type a modification of the coordinate-wise linearisation method is presented.
The research was supported by the Russian Foundation for Basic Research, grants 02–01–00218, 02–01–00687, and by the President of the Russian Federation program for support of leading scientific schools, grants 2358.2003.9, 1910.2003.1.

DOI: https://doi.org/10.4213/dm141

Full text: PDF file (3034 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2004, 14:1, 41–73

Bibliographic databases:

UDC: 512.62
Received: 20.10.2003

Citation: D. A. Mikhailov, A. A. Nechaev, “Solving systems of polynomial equations over Galois–Eisenstein rings with the use of the canonical generating systems of polynomial ideals”, Diskr. Mat., 16:1 (2004), 21–51; Discrete Math. Appl., 14:1 (2004), 41–73

Citation in format AMSBIB
\Bibitem{MikNec04}
\by D.~A.~Mikhailov, A.~A.~Nechaev
\paper Solving systems of polynomial equations over Galois--Eisenstein rings with the use of the canonical generating systems of polynomial ideals
\jour Diskr. Mat.
\yr 2004
\vol 16
\issue 1
\pages 21--51
\mathnet{http://mi.mathnet.ru/dm141}
\crossref{https://doi.org/10.4213/dm141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069988}
\zmath{https://zbmath.org/?q=an:1078.13011}
\transl
\jour Discrete Math. Appl.
\yr 2004
\vol 14
\issue 1
\pages 41--73
\crossref{https://doi.org/10.1515/156939204774148811}


Linking options:
  • http://mi.mathnet.ru/eng/dm141
  • https://doi.org/10.4213/dm141
  • http://mi.mathnet.ru/eng/dm/v16/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Gorbatov, “Standard bases concordant with the norm and computations in ideals and polylinear recurring sequences”, J. Math. Sci., 139:4 (2006), 6672–6707  mathnet  crossref  mathscinet  zmath
    2. E. V. Gorbatov, “Multiplicative orders on terms”, J. Math. Sci., 152:4 (2008), 517–521  mathnet  crossref  mathscinet  zmath
    3. Kuijper M., Schindelar K., “Minimal Grobner bases and the predictable leading monomial property”, Linear Algebra and Its Applications, 434:1 (2011), 104–116  crossref  mathscinet  zmath  isi  scopus
    4. M. V. Zaets, V. G. Nikonov, A. B. Shishkov, “Klass funktsii s variatsionno-koordinatnoi polinomialnostyu nad koltsom $\mathbb Z_{2^m}$ i ego obobschenie”, Matem. vopr. kriptogr., 4:3 (2013), 21–47  mathnet  crossref
    5. M. V. Zaets, “Klassy polinomialnykh i variatsionno-koordinatno polinomialnykh funktsii nad koltsom Galua”, PDM. Prilozhenie, 2013, no. 6, 13–15  mathnet
    6. M. V. Zaets, “Klassifikatsiya funktsii nad primarnym koltsom vychetov v svyazi s metodom pokoordinatnoi linearizatsii”, PDM. Prilozhenie, 2014, no. 7, 16–19  mathnet
    7. M. V. Zaets, “O klasse variatsionno-koordinatno-polinomialnykh funktsii nad primarnym koltsom vychetov”, PDM, 2014, no. 3(25), 12–27  mathnet
  • Дискретная математика
    Number of views:
    This page:997
    Full text:321
    References:50
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020